Equiconvergence for Laguerre function series

Tom 118 / 1996

Krzysztof Stempak Studia Mathematica 118 (1996), 285-300 DOI: 10.4064/sm-118-3-285-300

Streszczenie

We prove an equiconvergence theorem for Laguerre expansions with partial sums related to partial sums of the (non-modified) Hankel transform. Combined with an equiconvergence theorem recently proved by Colzani, Crespi, Travaglini and Vignati this gives, via the Carleson-Hunt theorem, a.e. convergence results for partial sums of Laguerre function expansions.

Autorzy

  • Krzysztof Stempak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek